# SDR ASAA0843672

- Difficulty date: October 10, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,795 hours, 30,419 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA4629
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER FOUND DELAMINATED ON UPPER AND LOWER SURFACE.  THREE REPAIRS.  REMOVED DELAMINATED SKIN, FABBED FILLERS AND DOUBLERS, AND BONDED REPAIRS IAW B737 400 SRM 51 70 10 REP 4 ON 3 EA REPAIRS.
